| Catalog Number |
DWD167 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
Event or Problem Description
The tip of the driver broke off in the glenosphere.Tip could not be found & was left in patient.About 5 minutes was added to case.